Alert archive / Montana / Red Flag Warnings in 2011
Red Flag Warning 7, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Sep 2, 2011, 3:20 AM MDT for 13 counties in Montana. It took effect at Sep 2, 2011, 12:00 PM MDT. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 2, 2011, 3:20 AM MDT (09:20 UTC)
- In effect from
- Sep 2, 2011, 12:00 PM MDT
- Expired
- Sep 2, 2011, 8:30 PM MDT
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
Counties Broadwater County, MT, Cascade County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Pondera County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 15 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 12:33 PM MDT | NON-TSTM WND GST 46 | Malmstrom Afb, MT | |
| Sep 2, 12:36 PM MDT | NON-TSTM WND GST 49 | 5 Wsw Great Falls, MT | |
| Sep 2, 3:53 PM MDT | HAIL 0.25 | 9 Nne Babb, MT | PEA SIZED HAIL COVERING GROUND AND ROADWAYS UP TO ONE AND A HALF INCHES DEEP. |
| Sep 2, 4:56 PM MDT | HAIL 0.7 | 7 Nne Browning, MT | DIME SIZED HAIL COVERING GROUND. ROADS HAVE HAIL UP TO AN INCH DEEP ON THEM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 9.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
024 WWUS85 KTFX 020920 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 320 AM MDT FRI SEP 2 2011 MTZ112-021800- /O.UPG.KTFX.FW.A.0005.110902T1800Z-110903T0300Z/ /O.NEW.KTFX.FW.W.0007.110902T1800Z-110903T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- 320 AM MDT FRI SEP 2 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 112. * WINDS...WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH * RELATIVE HUMIDITY...15 TO 22 PERCENT * IMPACTS...A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ114-117-118-021800- /O.UPG.KTFX.FW.A.0005.110902T1800Z-110903T0300Z/ /O.NEW.KTFX.FW.W.0007.110902T1800Z-110903T0300Z/ LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 320 AM MDT FRI SEP 2 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 114...117 AND 118 BELOW 5000 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING BELOW 5000 FEET FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 114 BELOW 5000 FEET... 117 BELOW 5000 FEET AND 118 BELOW 5000 FEET. * WINDS...WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...18 TO 25 PERCENT * IMPACTS...A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.A RED FLAG WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
4 follow-up statements
911 WWUS85 KTFX 021737 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1137 AM MDT FRI SEP 2 2011 MTZ112-030300- /O.CON.KTFX.FW.W.0007.110902T1800Z-110903T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- 1137 AM MDT FRI SEP 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FOR A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT FOR FIRE WEATHER ZONE 112... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 112. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * IMPACTS...A COLD FRONT WITH A STRONG WIND SHIFT IS CURRENTLY MOVING THROUGH FIRE ZONE 112. GUSTY WINDS SHOULD BEGIN TO DIMINISH LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ114-117-118-030300- /O.CON.KTFX.FW.W.0007.110902T1800Z-110903T0300Z/ LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 1137 AM MDT FRI SEP 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOLLOWED BY A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT FOR FIRE WEATHER ZONES 114...117 AND 118 BELOW 5000 FEET... A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 114 BELOW 5000 FEET... 117 BELOW 5000 FEET AND 118 BELOW 5000 FEET. * WINDS...WEST 15 TO 25 WITH GUSTS UP TO 30 MPH FOLLOWED BY A WIND SHIFT TO THE NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 22 PERCENT. * IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL BE FOLLOWED BY A STRONG WIND SHIFT TO THE NORTH AS A STRONG COLD FRONT PUSHES THROUGH THE DISTRICTS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
989 WWUS85 KTFX 022045 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 245 PM MDT FRI SEP 2 2011 MTZ112-114-117-022145- /O.CAN.KTFX.FW.W.0007.000000T0000Z-110903T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 245 PM MDT FRI SEP 2 2011 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY AND A COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 112...114 AND 117... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. THE COLD FRONT HAS PASSED THROUGH THE AREA AND RELATIVE HUMIDITIES ARE WELL ABOVE 25 PERCENT IN THE NORTH AND WILL INCREASE TO WELL ABOVE 25 PERCENT IN THE SOUTH BY EARLY EVENING. NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DIMINISH NEAR AND AFTER DARK. $$ MTZ118-030300- /O.CON.KTFX.FW.W.0007.000000T0000Z-110903T0300Z/ HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 245 PM MDT FRI SEP 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 118 BELOW 5000 FEET... A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 114 BELOW 5000 FEET... 117 BELOW 5000 FEET AND 118 BELOW 5000 FEET. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL GRADUALLY DIMINISH THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...THE COLD FRONT WILL BE MOVING THROUGH THE AREA THE REST OF THIS AFTERNOON. HOWEVER WINDS HAVE ALREADY SWITCHED TO THE NORTHWEST AHEAD OF THE COLD FRONT. HUMIDITIES WILL BEGIN TO RECOVER AFTER THE FRONTAL PASSAGE. THE LOW HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH THE REST OF THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
030 WWUS85 KTFX 022140 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 340 PM MDT FRI SEP 2 2011 MTZ118-030300- /O.CON.KTFX.FW.W.0007.000000T0000Z-110903T0300Z/ HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 340 PM MDT FRI SEP 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 118 BELOW 5000 FEET... A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 118 BELOW 5000 FEET. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...A COLD FRONT THAT PASSED THROUGH THE AREA TODAY WILL CONTINUE TO ALLOW MINIMUM HUMIDITY VALUES TO RECOVER LATER THIS EVENING. LINGERING LOW HUMIDITY AND GUSTY WINDS WILL KEEP CRITICAL FIRE WEATHER CONDITIONS AROUND INTO THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
662 WWUS85 KTFX 030230 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 830 PM MDT FRI SEP 2 2011 MTZ118-030330- /O.CAN.KTFX.FW.W.0007.000000T0000Z-110903T0300Z/ HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 830 PM MDT FRI SEP 2 2011 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 118... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE RECOVERED TO ABOVE 30 PERCENT. $$ HTTP://WEATHER.GOV/GREATFALLS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Sep 2, 2:46 AM MDT, 34 minutes earlier.
Area forecast discussion, Sep 2, 2:46 AM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 246 AM MDT FRI SEP 2 2011 .DISCUSSION... TODAY THROUGH SUNDAY...ANOTHER UPPER LEVEL TROUGH WILL DROP DOWN INTO MONTANA TODAY WITH A SURFACE LOW TRACKING ACROSS SOUTHERN CANADA. THIS WILL RESULT IN GUSTY WEST WINDS ACROSS MUCH OF CENTRAL MONTANA TODAY. MODELS SHOWED STRONGEST 700 MB WINDS OF 50 KT AT 12Z THIS MORNING. THUS...GUSTY WINDS WILL KICK UP THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. HOWEVER...A CANADIAN SURFACE HIGH WILL MOVE INTO NORTH CENTRAL MONTANA THIS EVENING. THIS WILL RESULT IN DECREASING SURFACE WINDS LATER THIS AFTERNOON. TEMPERATURES WILL WARM TO NEAR SEASONAL LEVELS TODAY. NOT MUCH MOISTURE ASSOCIATED WITH THIS SYSTEM. THIS WILL RESULT IN MOSTLY DRY CONDITIONS. AS THE UPPER LEVEL TROUGH MOVES THROUGH TONIGHT AND SATURDAY...LOOK FOR COOLER TEMPERATURES AND LIGHT NORTH TO EAST WINDS. MODELS DO KEEP PRECIPITATION NORTH OF THE BORDER. BY SUNDAY...AN UPPER LEVEL RIDGE REBUILDS OVER THE REGION FOR CONSIDERABLY WARMER TEMPERATURES AND DRY CONDITIONS. WILLIAMSON DC SUNDAY NIGHT THROUGH FRIDAY...MEDIUM RANGE AND LONG RANGE MODELS ARE IN DECENT AGREEMENT CONCERNING THE UPPER LEVEL PATTERN FOR MUCH OF THE WESTERN U.S. WARMING AND DRYING CONDITIONS ARE EXPECTED FROM THIS WEEKEND THROUGHOUT NEXT WEEK. THIS IS DUE TO THE RIDGE OVER THE ROCKY MOUNTAINS AMPLIFYING AND STRENGTHENING THROUGH THE MIDDLE OF NEXT WEEK. HAVE KEPT TEMPERATURES ABOVE SEASONAL AVERAGES BECAUSE OF THIS. WILL CONTINUE TO MONITOR THIS SITUATION...HOWEVER WITH STRONG CONSISTENCY BETWEEN MODELS AND THROUGHOUT PREVIOUS MODEL RUNS CONFIDENCE CURRENTLY IS HIGH THAT TEMPERATURES IN THE LONG TERM WILL CONTINUE TO STAY ABOVE SEASONAL AVERAGES WITH NO SIGNIFICANT PRECIPITATION ANTICIPATED CURRENTLY. SUK && .AVIATION... UPDATED 0500Z. UPPER LEVEL TROUGH CONTINUES TO MOVE ACROSS THE STATE TONIGHT. CONDITIONS WILL CLEAR OUT OVERNIGHT WITH ONLY SCATTERED MID AND UPPER CLOUDS THROUGH FRIDAY AFTERNOON. GUSTY WESTERLY WINDS WILL DEVELOP OVER NORTH CENTRAL MONTANA BY 15Z FRIDAY AND LAST INTO THE EVENING. && .FIRE WEATHER... IT WILL BE WINDY ACROSS THE ROCKY MOUNTAIN FRONT AND ADJECENT PLAINS AS WELL AS PARTS OF SOUTHWEST MONTANA AT ELEVATIONS BELOW 5000 FEET THIS AFTERNOON AND EVENING WITH RELATIVE HUMIDITIES DROPPING DOWN TO BETWEEN 15 AND 20 PERCENT AT LOWER ELEVATIONS. DESPITE RECENT RAINS AND COOLER WEATHER FINE FUELS OVER THE PLAINS REMAIN QUITE DRY AND A RISK FOR WILDFIRES CONTINUES TO EXIST. AS A RESULT HAVE ISSUED A RED FLAG WARNING FOR WIND AND RH FOR FIRE ZONE 112 AND ELEVATIONS BELOW 5000 FEET IN FIRE ZONES 114...117 AND 118. WILLIAMSON DC && .PRELIMINARY POINT TEMPS/POPS... GTF 73 39 69 40 / 10 10 0 0 CTB 70 34 67 39 / 10 10 10 0 HLN 75 42 71 46 / 10 10 0 0 BZN 77 37 71 40 / 10 0 0 0 WEY 68 24 68 29 / 0 0 0 0 DLN 74 37 71 41 / 0 0 0 0 HVR 70 41 69 36 / 10 20 10 0 LWT 69 38 63 43 / 10 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR ELEVATIONS BELOW 5000 FEET FOR BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...EASTERN TETON...GALLATIN... JEFFERSON...JUDITH BASIN...MEAGHER...SOUTHERN ROCKY MOUNTAIN FRONT. RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING EASTERN GLACIER...EASTERN PONDERA...LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT...TOOLE. && SHORT TERM...WILLIAMSON DC LONG TERM...SUK AVIATION...SUK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 1, 5:37 PM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 537 PM MDT THU SEP 1 2011 MTZ008-011-013-015-047-051-022345- BEAVERHEAD-HILL-CHOUTEAU-MADISON-BLAINE-FERGUS- 537 PM MDT THU SEP 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009-010-012-014-044>046-048>050-052>055-022345- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 537 PM MDT THU SEP 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY AFTERNOON AND EARLY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 4:17 PM MDT | Special Weather Statement | TFX | Glacier | 43 min |
| Sep 2, 5:05 PM MDT | Special Weather Statement | TFX | Glacier | 40 min |
| Sep 2, 5:49 PM MDT | Special Weather Statement | TFX | Pondera | 41 min |
Nearby
Red Flag Warnings in Montana, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.